MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Catalog Number 304
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the system determined that the system was operating as intended at the time of the incident.Per discussion with the personnel involved, the bedside user lifted the guidewire above the axis of rotation during a guidewire rotation move.As such, this caused the guidewire to dislodge from the drive track.This error has the possibility of causing damage to the guidewire.The users have been retrained by corindus clinical personnel as to the proper handling techniques for guidewire management.
 
Event or Problem Description
Per the facility, during robotic delivery of the guidewire, the wire wrapped around the rear of the rotary drive of the cassette.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key8811180
Report Number3007822508-2019-00006
Device Sequence Number11550202
Product Code DXX
UDI-Device Identifier00816280023048
UDI-Public(01)00816280023048(10)46G2018(17)190731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number304
Device Lot Number46G2018
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1